# SDR USAA2009041390868

- Difficulty date: March 13, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 69,468 hours, 47,954 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 6545800205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CRACK ON REAR STRAP AT FORWARD FRAME OF FORWARD ENTRY DOOR AT BS 306.5, S13L.  REPAIRED REAR STRAP AT FORWARD FRAME OF FORWARD ENTRY DOOR AT BS 306.5, S13L IAW US AIRWAYS EA 132328.
